It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 45 for multivitamin causing acne. (0.008 seconds)


... i think my acne is definetely related to my nutrient difficiency, but anyway no, i dont think multivitamin are related to any form of acne. ... (24 replies)
... vitamin I notice that my acne becomes worse. I've tried taking them for a few weeks and then had to stop because I was breaking out badly, and when I stopped taking them the acne went away. ... (3 replies)
... yes, i went to GNC today and asked the guy working there what he suggested and he said they make the same multivitamin but without iodine OR iron... and the iron is something I need. ... (3 replies)

... check if your multivitamin has iodine in it. I think I read somewhere that can trigger your acne. ... (3 replies)
... ups for some people. I would suggest trying a multivitamin without iodine. ... (24 replies)
... interesting (24 replies)
... no affect on my skin. In fact, I remember I was breaking out so bad a couple of years ago that it made me so nervous and upset that I took up smoking again. The acne actually improved drastically when I started smoking again. Perhaps it was just time for the berakout to calm down, I don't know. ... (24 replies)
... i exageratted firstly, i dont smoke 10 a day, more like 3 or 4, or i go a few days without it and have the odd one, it's kind of an addiction, i do it because it calms my nerves, i am a manic depressive so having a cigarette during the day greatly calms my nerves :) (24 replies)
... if you healed your acne with diet and you smoke 10 cigarettes a day I think that you are the exception. Perhaps it is your youth. Why do you smoke, Vortex? ... (24 replies)
... Day multivitamins and my acne seems to be getting worse. I stopped taking them about 2 days ago and my face seems to be getting a little better. ... (24 replies)
... So what multivitamin should I be taking? ... (24 replies)
... vitamin was to take. They handed me this and told me that it would work well for my acne prone skin. ... (24 replies)
... i would think so. it is nutritionally depleting, and it starves skin of oxygen, blood, and thus nutrients. I've read people attributing their acne to smoking, and people who say it does not affect their acne, but no one will ever quit smoking to know for sure (24 replies)
... yes i was a manic depressive before i started smoking, i don't crave it, i bought a deck of 10 richmond today, only smoked 2, it just depends what mood im in, i gave the rest to my mates, i couldnt be bothered with it, but smokin has not really effected my acne, i guess because i balance it out with all the salad and fruit and water i drink..im not too sure, is smoking known... (24 replies)
... I have used it for about a month and my skin is getting better...however I am currently taking minocycline (2 months) which has helped a great deal. Can anyone tell who has more knowledge, whether there are certain things in this vitamin that may be bad for acne? Or whether Im wasting my money spending $26 for 60 capsules? Thanks. :) Supposedly iodine in amounts... (24 replies)
... I know a lot of people who smoke yet have perfectly clear skin. Flawless skin. I smoke. I quit smoking for several months and my acne stayed the same as it was when I was smoking. I later took it back up because I enjoy it. ... (24 replies)
... This is one of those never-ending debates. I've known girls at my old school who claimed smoking was good for their skin (shame it made them instantly unattractive anyway ;)) and yet we've had advertising campaigns showing us the opposite. Vortex, you must have seen the ad with the fresh-faced girl in pinkstarting to smoke and getting acne (as well as droopy, hollow eyes,... (24 replies)
... if you have acne i would say stop taking any vitamins you are currently taking long enough to assess if they are a problem. ... (24 replies)
... B6 and B12 are known to cause acne (24 replies)
... When I started taking a whole food multi-vitamin, I started getting big pimples all over my back and shoulders, much worse than ever before. I checked the ingredients of the vitamin, and sure enough, it had 100 % iodine in it. I stopped taking it and my back got better. Not everybody reacts that way to it, but iodine could be a trigger for you. (3 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!